# SDR DALA2022042502902

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 69,506 hours, 8,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 R4 DOOR ASSIST BOTTLE DISCHARGES. CORRECTIVE ACTION: R/R R-4 DOOR DAMPENER ASSIST CYLINDER PER A330 AMM 52-11. (8638306)
